# SDR ASOA20150311014

- Difficulty date: March 11, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- Aircraft time: 29,269 hours, 23,319 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200103070
- Condition: Odor
- Location: Nr 1
- Part time: 32,444 hours, 25,528 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NR 1 PACK NOT WORKING AND PRODUCING A STRONG ELECTRICAL SMELL DURING FLIGHT.  ITEM WAS INTIALLY PLACED ON MEL.  ON 3/15/15 MX R & R THE NR 1 ACM WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
